# SDR C77A20120322003

- Difficulty date: March 15, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 10,845 hours, 6,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 200
- Part time: 10,845 hours, 6,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DOUBLER AT FRAME 14 HAS CORROSION.  REMOVED AND REPLACED FLOORBEAM DOUBLER IAW SRM SRM 51-41-01 & 51-43-01 PER EO E175-53MR-051 R0 ON WO 468233-254.
